uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the normal inverse Gaussian stochastic volatility model
Uppsala University, Humanistisk-samhällsvetenskapliga vetenskapsområdet, Faculty of Social Sciences, Department of Information Science.
2001 (English)In: Journal of Business & Economic Statistics, Vol. 19, no 1, 44-54 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 19, no 1, 44-54 p.
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-35840OAI: oai:DiVA.org:uu-35840DiVA: diva2:63739
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Information Science
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 145 hits
ReferencesLink to record
Permanent link

Direct link